# SDR VTZA990140

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7490 - IAD-JFK - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING AND RETURNED TO IAD DUE TO PAX DOOR WARNING LIGHT.  MAINTENANCE LUBED SHOOT BOLTS AND HANDLE MECHANISM.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
